# SDR 2008UALA00677

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL LOWER EMERGENCY EXIT LIGHT IDENTIFIER LENSES ARE CRACKED OR EXCESSIVELY DIRTY.
